# SDR CALA2022101802842

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 69,611 hours, 14,602 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Relay
- Part number: 406171383
- Part serial: CM53563
- Condition: Failed
- Location: P130 K24006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT ELMS AUTO DEPLOY FOUND FAILED REF HAECO NON-ROUTINE NO.:9494 988,ORIGINATED BY EMP V916782,SPEC NO.:B777-29-4-7014. PERFORMED BY EMP V905336,TROUBLE SHOOTING CARRIED OUT FOUND THE -801 REV96,AMM 29-21-00-730-805 REV 96. RELAY IN P310 K24006 MALFUNCTION,REPLACED THE K24006 RELAY,THE RELAY INSTALLATION TEST AND RAT ELMS AUTO DEPLOY TEST CARRIED OU T FOUND NORMAL REF FIM 24-33 TASK 810 REV96,AMM 24-33-07-000/400
